# SDR AALA202109249152

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 27,276 hours, 3,117 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR DIFFICULT TO OPEN FROM INSIDE. ADJUSTED LATCH AS REQUIRED.
